(CLR)-PROPERTY ON QUASI-PARTIAL METRIC SPACES AND RELATED FIXED POINT THEOREMS

Mohamed A. Barakat, Hassen Mohamed Aydi

DOI Number
https://doi.org/10.22190/FUMI1903415B
First page
415
Last page
427

Abstract


In this paper, we initiate the concept of "common limit range" (CLR) property in the
framework of quasi-partial metric spaces. By using this concept, some xed point theorems
involving two pairs of contraction mappings are proved without using the completeness
condition of the whole space. Our results extend some results in literature, as Nazir and
Abbas [4] and Vetro et al. [7].

Keywords

Quasi-partial metric spaces; (CLR)−property; contraction mappings.

Full Text:

PDF

References


A. Aamri, S.E. Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270 (2002), 181-188.

G. Jungck, Common fixed points for noncontinuous nonself maps on a nonnumeric space, Far East J. Math. Sci. 4 (1996), 195-215.

E. Karapinar, I.M. Erhan, A. Ozturk, Fixed point theorems on quasi partial metric spaces, Mathematical and Computer Modelling, 57 (2013), 2442{2448.

T. Nazir, M. Abbas, Common fixed points of two pairs of mappings satisfying (E.A)-property in partial metric spaces, Journal of Inequalities and Applications, 2014, 2014:237.

S.G. Matthews, partial metric topology, 8th Summer conference on general topology and application, Ann. New York Acad. Sci. 728 (1994), 183-197.

W. Sintunavarat, P. Kumam, Common fixed point theorems for a pair of Weakly compatible mappings in fuzzy metric spaces, J. Appl. Math. 3 (2012), 225-237.

C. Vetro, S. Chauhan, E. Karapinar, W. Shatanawi, Fixed points of weakly compatible mappings satisfying generalized weak contractions, Bull. Malays. Math. Sci. Soc. 38 (2015), 1085-1105

T. Nazir and M. Abbas: Common fixed points of two pairs of mappings satisfying (E.A)-property in partial metric spaces, J. Inequal. Appl. 2014:237.

S. G. Matthews: partial metric topology, 8th Summer conference on general topology and application, Ann. New York Acad. Sci. 728 (1994), 183-197.

W. Sintunavarat and P. Kumam: Common fixed point theorems for a pair of Weakly compatible mappings in fuzzy metric spaces, J. Appl. Math. 3 (2012), 225-237.

C. Vetro, S. Chauhan, E. Karapinar and W. Shatanawi: Fixed points of weakly compatible mappings satisfying generalized φ−weak contractions, Bull. Malays. Math. Sci. Soc. 38 (2015), 1085-1105.




DOI: https://doi.org/10.22190/https://doi.org/10.22190/FUMI1903415B

Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)